# SDR FDEA2020081031834

- Difficulty date: July 13, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 24,461 hours, 14,001 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS, LOCATED 1 INCH OUTBOARD FROM RIB 5, AND 4 INCHES FROM TRAILING EDGE.   REPAIRED IAW SRM 55-21-12, PAGE BLOCK 201, PARAGRAPH 5.J.
